A numerical treatment for singularly perturbed differential equations with integral boundary condition


Amiraliyev G. M. , Amiraliyeva I. G. , Kudu M.

APPLIED MATHEMATICS AND COMPUTATION, vol.185, no.1, pp.574-582, 2007 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 185 Issue: 1
  • Publication Date: 2007
  • Doi Number: 10.1016/j.amc.2006.07.060
  • Journal Name: APPLIED MATHEMATICS AND COMPUTATION
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.574-582

Abstract

We consider a uniform finite difference method on Shishkin mesh for a quasilinear first order singularly perturbed boundary value problem (BVP) with integral boundary condition. We prove that the method is first order convergent except for a logarithmic factor, in the discrete maximum norm, independently of the perturbation parameter. The parameter uniform convergence is confirmed by numerical computations. (c) 2006 Elsevier Inc. All rights reserved.